MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL AMT SZ16 135 HIGH COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL AMT SZ16 135 HIGH COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Model Number L971116
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of primary corail with competitor acetubular cup (also revised) reason for revision femoral stem neck fracture.Initially done in 2018, revised today by surgeon.Fatigue failure propagating from the superior neck.Clean fracture line superiorly without abrasion of the fracture face.Plastic deformity inferiority with evidence of strain beyond yield but only inferiority.No identifiable surface defect as a stress focus superiorly.No evidence of neck impingement on either the neck or acetabular components.No corrosion otherwise, the fracture started proximal to the threaded hole and i didn't inspect the taper.
 
Event or Problem Description
Affected side: left side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : product code l971116, work order (b)(4) was manufactured on 15 sep 2015.(b)(4) parts were manufactured per specification and all raw materials met specification.Scrap: there was no scrap associated with this lot.Reprocessing: there was no material reprocessing reports (mrr) associated with this lot.Non-conformance: 1 non-conformance associated with this lot.Nr-0084452 relates to ctq 8 inspection activity on the cmms at machining and linish/polish process steps.It is determined that there is no correlation between this non-conformance and the failure mode of the complaint.

Brand Name
CORAIL AMT SZ16 135 HIGH COL
Common Device Name
CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key12264588
Report Number1818910-2021-16784
Device Sequence Number5128094
Product Code LZO
UDI-Device Identifier10603295455356
UDI-Public10603295455356
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL971116
Device Catalogue NumberL971116
Device Lot Number8159622
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR; CORAIL AMT SZ16 135 HIGH COL; DELTA CER HEAD 12/14 28MM +8.5; COMPETITOR; CORAIL AMT SZ16 135 HIGH COL; DELTA CER HEAD 12/14 28MM +8.5
Outcome Attributed to Adverse Event Required Intervention;